# SDR DHL9870918C

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT BAGGAGE FLOOR TRACK CRACKED AT LBL 17 AND APPROX FROM BS 990 TO 1010.  REMOVED AND REPLACED SEAT TRACK FROM 950 TO 1060, N/R 3329.
